On the transition from ferromagnetism to antiferromagnetism on twofold Cayley tree

Date
1992
Authors
Delale, C.F.
Editor(s)
Advisor
Supervisor
Co-Advisor
Co-Supervisor
Instructor
Source Title
Il Nuovo Cimento D
Print ISSN
0392-6737
Electronic ISSN
Publisher
Kluwer Academic Publishers
Volume
14
Issue
3
Pages
261 - 269
Language
English
Journal Title
Journal ISSN
Volume Title
Series
Abstract

A fixed-point conversion theorem which shows the transition from ferromagnetism to antiferromagnetism on twofold Cayley tree is proved. The ferromagnetic and antiferromagnetic maps are shown to be related by an involution and in zero field the stable fixed points of the ferromagnetic map are converted to a stable two-cycle of the antiferromagnetic map. A reduced one-dimensional analysis in zero field yields precisely the same results. © 1992 Società Italiana di Fisica.

Course
Other identifiers
Book Title
Citation
Published Version (Please cite this version)